4 doctors weighed in:

I'm curious. How common is Nystagmus with Trileptal? I take 150mg a day. Does drug induced Nystagmus resolve with discontinuation of the med?

4 doctors weighed in
Dr. Ilene Ruhoy
Neurology
3 doctors agree

In brief: With overdose

Lamotrigine induced nystagmus has been reported with toxic levels.
Your daily dose is of normal range but it is possible you were titrated up too quickly. You need to be weaned off the drug safely and I recommend calling your prescribing physician as soon as possible.

In brief: With overdose

Lamotrigine induced nystagmus has been reported with toxic levels.
Your daily dose is of normal range but it is possible you were titrated up too quickly. You need to be weaned off the drug safely and I recommend calling your prescribing physician as soon as possible.
Dr. Ilene Ruhoy
Dr. Ilene Ruhoy
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors